C.R. BARD, INC. (BASD) -3006260740 GROSHONG CATHETER; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Back to Search Results |
| Catalog Number |
7715405 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on (b)(6) 2026, a gynecology patient underwent picc catheter placement via the left brachial vein under local anesthesia.The catheter was inserted to a depth of 38 cm.2.23 during infusion, clear serous fluid was observed at the puncture site.Approximately 5 ml was visible within the transparent dressing.The dressing was replaced for maintenance.Following a venous specialist consultation the next day, a tear was identified 1.5 cm within the catheter, presenting as a small jet of fluid under positive pressure.The catheter was trimmed and the connector replaced.Current catheter length within the body is 33 cm, with 3 cm exposed externally.The catheter tip is positioned at t5 and securely fixed.Iv infusion is unobstructed.No further information provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.